MAUDE Adverse Event Report: RICHARD WOLF GMBH PIRANHA; SUCTION PUMP

RICHARD WOLF GMBH PIRANHA; SUCTION PUMP
Model Number 2208011
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility has informed richard wolf medical instruments corporation (rwmic) of an issue regarding a suction pump, part id: 2208011, serial # (b)(6).According to the initial reporter, during a preventive maintenance check, the suction pump has a low suction.The reported issue has no patient involvement and did not occurred during a procedure.There is no report of injury to any other personnel.However, rwmic opted to submit a report in accordance with the fda guidance document medical device reporting for manufacturers, which requires an mdr as previous mdrs with similar issue were reported as a serious injury.This matter was considered as a reportable malfunction.
 
Additional Manufacturer Narrative
New information: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), and h10.The suction pump, part id: 2208011, serial # (b)(6), was actually tested at the user facility and the results showed no functional impairments.There was no malfunction found on the reported device.Rwmic, during a video call with the customer on (b)(6) 2024, it was discovered that the meter the customer was using for measuring vacuum level was providing erroneous readings.Once the customer used a second, calibrated meter the unit demonstrated that it was meeting all vacuum specifications per the ifu.

Brand Name
PIRANHA
Common Device Name
SUCTION PUMP
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key19234555
Report Number9611102-2024-00017
Device Sequence Number6883187
Product Code JCX
UDI-Device Identifier04055207011874
UDI-Public04055207011874
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2208011
Device Catalogue Number2208011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date05/02/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown